I have been through so many medication changes within the past year...it’s really taken a toll on my mental health...like REALLY bad... I’m at a loss right now because I’m trying lamictal...and honestly i really like it i feel great and it’s such a relief! However...it’s causing acne and scaring on my face....which makes me even more depressed. I’ve been crying about it for days. I really don’t want to have to switch medications I’m so exhausted from doing that but it looks like I’ll have to....any recommendations for medications ? Gaining weight is a huge thing for me...I have gained weight from the medications i have taken in the past (abilify, lithium) I just don’t know what to do. I feel so defeated and about to give up. 😞
Help! Please!! Lamictal?: I have been... - Anxiety and Depre...
Help! Please!! Lamictal?
Welcome to the life of being put on everything under the sun, until you find the right "band aid". It freaking sucks. Not much help, but I hope you don't have to go through much more to find something that works
I was on lamictal, and remeron, and abilify all at the same time. Weight gain sucked. Walking around like a zombie sucked. All of it sucked. And I'm still trying to lose the weight from remeron. So if you're worried about weight, stay away from that one. I was ready to eat Thanksgiving dinner every nite around 2 or 3 am.
The last part made me laugh haha. Did you get any acne from lamictal?
No, I just ate everything. How long have you been on it now? Maybe you're getting acne from your body adjusting?
Since july 27th
Yeah you should have been kind of used to it by now. Definitely talk to your doctor, have you looked to see if it was a side effect?
Thank u for sharing your story. I think the only way to know is to try and if u have to go through 101 medications and #102 works w little or no side effects than #102 was worth the effort. It's hard. I know it is. Im on a med and Im gaining weight fast and my Dr is switching it for me after I pleaded with her to switch it. We have to be our own advocate. If u r gaining weight and getting acne try something else. I know what you're going though. Dont give up. You will find the right med. Be patient w yourself. I have to get off of this bc like u said you'll feel depressed Im like that too. I literally feel the weight coming on everyday. So Im changing either tmr or Monday. Good luck to you. I hope I helped. Chin up!😊
What medication are you on? I know i need to definitely contact my psychiatrist on monday. I know there are medications you cant take to reduce acne and other stuff to try first for me! Have you tried any medically prescribed diet pills? And Its just so hard because i just want to be happy and stable🥺
My advice is to not look into your past. You are a different person than that other person...a stronger person, a wiser person. Just move forward and do the best u can for yourself bc if you keep on looking at the past you will relive it. The future holds endless positive possibilities.
I'm glad the medication is helping you with your mood.
I would go with the suggestion of trying to treat the acne. If you can maybe a dermatology appointment would be a good idea.
Hi, back when I was like 17 and I had issues with acne, I saw a dermatologist and I used this Fostex cleansing bar on my face and used this prescribed toner called Cleocin on my face at night and it helped a lot. I used to be on Lamictal, it helped but it does affect your eyesight so make sure you get your eyes checked regularly.
Do u have sensitive skin?
Mine was oily and sensitive, this was long time ago . I'm just saying if your acne is bad, see a dermatologist.
I dont have acne but I have sensitive skin and break out sometimes. Every dermatologic product Ive taken has caused me to have an allergic reaction.
Well, that Cetaphil soap is usually a really good soap for sensitive skin and dermatologists recommend that one a lot, I use it and I like it. Sometimes I like some of the Neutrogena products too. We're getting into a whole different topic here!!!! I don't like that I have large pores on my nose, some people have told me those Biore pore strip things really aren't good, because it's only a temporary thing that your pores look smaller.
A conversation is a conversation and means to vent and help overal emotional health so I will continue...lmao! I use cerva which is great. Ive heard of cetaphil but what is Fostex. This is on topic anyway bc a lot pple get acne from meds
This was a long time ago I did that, I mean I'm almost 50 now and skin products change. And as your skin ages it's not as oily anymore and I don't have an issue with acne anymore. Now I see all these anti aging creams for wrinkles and I'm not sure if they're worth the money.
i am sorry to hear of your situation. Is there any way to stay onthe rx and treat the acne? Will it continue or is it temporary? Is it a known side effect? I am sorry but i dont know enough about it to be of any help.
But i am sorry for your difficulty.
Please take care. Some way it will work out.
I think all of that lol. I’ve heard it can be temporary and it is a known side effect unfortunately but that’s literally the only one..so you are completely right i should try to treat the acne first! Thank you for the support!!